# SDR 2023F00318

- Difficulty date: October 29, 2023
- Submitted: October 29, 2023
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 14,287 hours, 9,476 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69310122
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 14,287 hours, 9,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT RH OUTBOARD VERTICAL SPAR CAP VFS 168.94. ACCOMPLISHED FIELD REPAIR-CORROSION, VERTICAL STABILIZER, RH VERTICAL SPAR CAP IAW  TEXTRON AVIATION FIELD REPAIR FR-680-0126-12539 DATED 10/23/2023.
